| Catalog Number |
01.18.173 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
12/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 december 2019.Lot 177119: (b)(4) items manufactured and released on 12-feb-2018.Expiration date: 2023-02-01.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.
Event or Problem Description
The patient came in complaining of pain due to a potted stem.The surgeon revised the stem and head 1 year and 7 months after primary.The surgery was completed successfully.